# SDR KCSA201708301058

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25868
- Aircraft time: 93,572 hours, 17,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB IN NOSE GEAR WHEEL WELL, LT WALL, STA 280-286 LBL 20 WL 180.
